Alert archive / Nebraska / Wind Advisories in 2007

Wind Advisory 20, NWS Hastings, NE

September 28, 200724 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this wind advisory at Sep 28, 2007, 3:19 PM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Sep 29, 2007, 9:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2007, 3:19 PM CDT (20:19 UTC)
In effect from
Sep 29, 2007, 9:00 AM CDT
Expired
Sep 29, 2007, 7:54 PM CDT
In force
11 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2007-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2007-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 322 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2279 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
322 m²/s²
0-3 km storm-relative helicity
517 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGID 282019
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
319 PM CDT FRI SEP 28 2007

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
290430-
/O.NEW.KGID.WI.Y.0020.070929T1500Z-070930T0300Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
319 PM CDT FRI SEP 28 2007

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT SATURDAY. 

SOUTHERLY WINDS WILL INCREASE TO 30 TO 35 MPH BY LATE SATURDAY 
MORNING...AND CONTINUE THROUGH THE AFTERNOON INTO THE EARLY EVENING 
HOURS. GUSTS TO AROUND 45 MPH CAN BE EXPECTED DURING THIS TIME.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS73 KGID 290335 AAA
NPWGID

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1035 PM CDT FRI SEP 28 2007

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
291200-
/O.CON.KGID.WI.Y.0020.070929T1500Z-070930T0300Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
1035 PM CDT FRI SEP 28 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
SATURDAY...

LOOK FOR STRONG SOUTH WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45
MPH TO DEVELOP BY LATE SATURDAY MORNING. THESE STRONG WINDS ARE
EXPECTED TO CONTINUE THROUGH THE AFTERNOON TO EARLY EVENING HOURS
BEFORE EASING BELOW ADVISORY CRITERIA BY AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KGID 290919 AAB
NPWGID

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
419 AM CDT SAT SEP 29 2007

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
291800-
/O.EXT.KGID.WI.Y.0020.070929T1400Z-070930T0300Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
419 AM CDT SAT SEP 29 2007

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 10 PM
CDT THIS EVENING...

LOOK FOR SOUTH WINDS TO GRADUALLY INCREASE TO 30 TO 35 MPH WITH
GUSTS UP TO 50 MPH BY MID MORNING TODAY. THESE STRONG WINDS ARE
EXPECTED TO CONTINUE THROUGH THE AFTERNOON TO EARLY EVENING HOURS
BEFORE EASING BELOW ADVISORY CRITERIA BY AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KGID 291839
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
139 PM CDT SAT SEP 29 2007

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
300300-
/O.CON.KGID.WI.Y.0020.000000T0000Z-070930T0300Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
139 PM CDT SAT SEP 29 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

SOUTH WINDS AT 30 T0 35 MPH WITH GUST TO NEAR 50 MPH WILL CONTINUE
THIS AFTERNOON. THE WINDS WILL DIMINISH AS THE SUN GOES DOWN THIS
EVENING. 

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39
MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$
000 
WWUS73 KGID 300054
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
754 PM CDT SAT SEP 29 2007

...WIND ADVISORY IS CANCELLED...

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
300200-
/O.CAN.KGID.WI.Y.0020.000000T0000Z-070930T0300Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
754 PM CDT SAT SEP 29 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND
ADVISORY. 

SOUTH WINDS WILL CONTINUE TO BE STRONG TONIGHT...BUT NOT STRONG
ENOUGH TO WARRANT A WIND ADVISORY. 

$$

HEINLEIN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Sep 28, 1:28 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Sep 28, 1:28 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
128 PM CDT FRI SEP 28 2007

.AVIATION...18Z TAF. VFR CONDITIONS ARE EXPECTED TO CONTINUE
THROUGH THE DURATION OF THE TAF VALID PERIOD. MID AND HIGH CLOUDS
WILL INCREASE OVERNIGHT BUT THE BIGGEST CONCERN WILL BE THE STRONG
SOUTH WINDS TOMORROW...WHICH WILL NEAR ADVISORY LEVEL BY LATE
MORNING.

&&

PREV DISCUSSION... /ISSUED 402 AM CDT FRI SEP 28 2007/

DISCUSSION...PAST EVENING UPPER AIR DATA ALONG WITH LATEST WATER
VAPOR IMAGERY REVEALS A RIDGE SITTING ALONG THE HIGH PLAINS WHILE
UPSTREAM A POTENT SHORT WAVE IS SEEN JUST OFF THE WEST COAST. RECENT
OBJECTIVE SURFACE ANALYSIS SHOWS A DEEPENING LEE TROUGH OVER THE
HIGH PLAINS WHILE HIGH PRESSURE IS SEEN RIDGING FROM THE UPPER
MIDWEST INTO THE LOWER MISSOURI RIVER VALLEY.

RELATIVELY QUIET PERIOD EXPECTED FOR TODAY AS THE UPPER RIDGE IS
SHOWN TO SLIDE EAST ACROSS THE PLAINS WHILE THE AFOREMENTIONED UPPER
WAVE PUSHES INTO THE WESTERN CONUS STATES.  THIS UPPER PATTERN WILL
ALLOW THE SURFACE HIGH TO MOVE EAST INTO THE GREAT LAKES REGION AS
THE LEE TROUGH CONTINUES TO DEEPEN OVER THE HIGH PLAINS.  WITH
INCREASING SOUTHERLY WINDS AHEAD OF THE LEE TROUGH...LOW LEVEL
MOISTURE WILL BEGIN TO STREAM BACK INTO THE REGION BY LATE AFTERNOON
TO EARLY EVENING.  ANTICIPATE THIS WILL RESULT IN SOME CONVECTION
FORMING OVER THE HIGH PLAINS CLOSER TO THE TROUGH AXIS BY LATE
AFTERNOON.  HOWEVER...OTHER THAN SOME HIGH CLOUD COVER THIS SHOULD
KEEP NORTH CENTRAL KS INTO SOUTH CENTRAL NEBRASKA DRY THROUGH EARLY
EVENING.  HOWEVER...THE MODELS THEN ADVERTISE A 40+ KT LOW LEVEL JET
DEVELOPING AFTER SUNSET WITH THE NOSE OF THE JET SETTING UP ACROSS
THE NORTHERN PLAINS.  APPEARS AS THOUGH ANY CONVECTION FIRING ACROSS
THE CENTRAL HIGH PLAINS MAY ATTEMPT TO SLIDE NORTHEAST ALONG THE LLJ
AXIS CLOSER TO THE NOSE OF THE JET ACROSS THE NORTHERN PLAINS.
ALTHOUGH CHANCES ARE NOT GREAT...CAN NOT RULE OUT A SLIGHT CHANCE
FOR CONVECTION WEST OF A HIGHWAY 183 AND GENERALLY ALONG AND NORTH
OF HIGHWAY 92.

THE PATTERN THEN STARTS TO TURN MUCH MORE ACTIVE SATURDAY INTO
SUNDAY AS THE MAIN UPPER TROUGH AXIS SWINGS THROUGH THE PLAINS.
WILL BE STAYING CLOSER TO THE GFS AND ECMWF SOLUTIONS FOR THIS TIME
FRAME AS THE NAM IS MUCH MORE PROGRESSIVE WITH THIS WAVE BUT LOOKS
TO BE AN OUTLIER WHEN COMPARED TO ENSEMBLE DATA.  GIVEN THIS
SETUP...A STRONG COLD FRONT IS SHOWN TO MOVE ACROSS THE REGION
SATURDAY NIGHT INTO EARLY SUNDAY.  THE FIRST PROBLEM WILL BE THE
STRENGTH OF THE WINDS AHEAD OF THIS FRONT ON SATURDAY AS GOOD MIXING
ALONG WITH 35 TO 45 KT WINDS AT 850MB THROUGH THE DAY COULD SET THE
STAGE FOR SURFACE WIND SPEEDS MEETING ADVISORY CRITERIA. WILL
HOLD OFF ON ISSUING A HIGHLIGHT THIS EARLY...BUT SUBSEQUENT SHIFTS
WILL HAVE TO WATCH THIS CLOSELY. NEXT PROBLEM IS CONVECTIVE
POTENTIAL LATE SATURDAY AFTERNOON INTO SATURDAY NIGHT. THE BEST
FORCING AND INSTABILITY FOR CONVECTIVE INITIATION IS SHOWN TO BE
FURTHER WEST OVER THE HIGH PLAINS DURING THE AFTERNOON...BUT THIS
CONVECTION SHOULD SLIDE EAST INTO THE FORECAST AREA AS THE FRONT
AND UPPER SYSTEM ALSO PUSH EAST. EXPECT THIS WILL BRING THE BEST
CHANCE FOR SHOWERS AND THUNDERSTORMS AFTER SUNSET SATURDAY NIGHT
AND LASTING INTO EARLY SUNDAY MORNING. GIVEN NOCTURNAL TIMING OF
CONVECTION...NOT REAL CONCERNED WITH SEVERE THREAT AT THIS TIME
BUT AN ISOLATED CELL OR TWO MAY APPROACH SEVERE LIMITS WEST OF
HIGHWAY 281.

SUNDAY IS THEN SHAPING UP TO BE A MUCH COOLER AND CLOUDY DAY ACROSS
THE AREA AS THE UPPER SYSTEM AND THE ASSOCIATED COLD FRONT SWING
THROUGH THE AREA.  WITH PLENTY OF CLOUD COVER AROUND AND DEEP COLD
AIR ADVECTION IN PLACE BEHIND THE BOUNDARY...ANTICIPATE TEMPERATURES
TOPPING OUT IN THE MID 60S TO MID 70S AT BEST. HOWEVER...IT
APPEARS AS THOUGH PRECIPITATION CHANCES SHOULD BEGIN TAPERING FROM
WEST TO EAST ACROSS THE AREA FROM THE AFTERNOON TO EARLY EVENING
AS THE UPPER SYSTEM STARTS TO KICK EAST OF THE REGION.

&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 28, 11:52 AM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
1152 AM CDT FRI SEP 28 2007

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
291200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1152 AM CDT FRI SEP 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS MUCH OF
THE OUTLOOK AREA...PRIMARILY ACROSS ALL OF SOUTH CENTRAL NEBRASKA
AS WELL AS KANSAS LOCATIONS NORTH OF HIGHWAY 36 AND WEST OF
HIGHWAY 183. WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED BUT
A FEW STRONG STORMS COULD PRODUCE HAIL TO THE SIZE OF DIMES AND
WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM CHANCES INCREASE ACROSS THE OUTLOOK AREA LATE
SATURDAY AFTERNOON INTO SATURDAY NIGHT AND ARE EXPECTED TO LAST
INTO THE FIRST PART OF SUNDAY. ALTHOUGH WIDESPREAD SEVERE
THUNDERSTORMS ARE NOT EXPECTED...A FEW STRONG STORMS MAY PRODUCE
WIND GUSTS UP TO 50 MPH ALONG WITH DIME SIZED HAIL.

IN ADDITION...STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
45 MPH WILL BE POSSIBLE THROUGH MUCH OF THE DAYTIME HOURS ON
SATURDAY.

A SLIGHT CHANCE FOR THUNDERSTORMS RETURNS TO PORTIONS OF THE
OUTLOOK AREA MONDAY NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY

Nearby

Wind Advisories in Nebraska, 2007Wind Advisories in Kansas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.